Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Mirena irritated penis tip

Premium Questions

doctor1 MD

went to the doctor today about irritation on the tip of my penis. I was moderately convinced ... of the head. No pain while urinating, no vessicals or blisters. The underside of the tip does take on a grey ...

doctor1 MD

. Im uncircumcised and have redness around the tip of my pee hole, and red areas on head that come and go. My penis stings a little sometimes but not when im peeing just before and after time to time. I ...

doctor1 MD

but always caused mood swings and slight depression . Had the mirena coil inserted 2 years ago and was great but developed weight gain and extremely irritable leg syndrome. Had coil removed and allowed hormnoes to settle ...

doctor1 MD

Hi there. I am 33 years old and just had the mirena iud inserted about a month ago. Since then I have been aware of growing soreness in my hip joints and saecrum. I am very physically active and fit ...

doctor1 MD

i had the mirena fitted 7 months ago and i still have very heavy periods an they stay for longer what should i do ??? ...

Public Forum Discussions

doctor1 MD

My boyfriend and I have been together for 6 months. Two months ago I had mirena inserted. Since I have had the IUD inserted he has developed a dry spot on the shaft of his penis near the head. We ...

doctor1 MD

I have marena coil fitted in 3yrs ago,Dr. couldn t see the thread so she sent me for ultrasound scan.I had the scan today sonographer told me that coil tipped away from actual place.Is it danger ...

doctor1 MD

Hi Dr, I have had my first child a year ago,and then I have had a mirena insertion for 2 months now ... take to stop that spotting as it started to irritate my husband during intercourse but taking ...

doctor1 MD

I am a breastfeeding mother, I got the Mirena IUD in 7 weeks ago, and have been non-stop bleeding ... in the doctors office before insertion of the iud was negative. I have endometriosis , so long, irritating ...

doctor1 MD

or my clothes. Is it ok to use cortisone 10 on my scrotum and penis, nay the tip? ... and was given steroids and advised to use calamine lotion. With the past 2 days I ve noticed irritation to my ...

doctor1 MD

have irritated inside tip of penis to cause the blood ...

doctor1 MD

I got the mirena coil fitted about 3 weeks ago. I bleed and cramped for 2 weeks and now this has ... but still hurts even when i have a wee. it also hurts when I have sex and the penis jabs the right side ...

doctor1 MD

Hi, I am a 32 yr old mother of 4. My youngest of which is six months. I had the mirena iud inserted ... an irritation and brownish vaginal discharge , yeast infection? GBS? Vaginitis? And does having an iud increase ...

doctor1 MD

I recently had the MIRENA IUD placed on 5/1/14. It seems to be working just fine. Until Saturday, I noticed that I 5/10/14, that my face had swollen and my eyes were very irritated as well as facial peeling ...

doctor1 MD

I have had Mirena IUD for about a year and a half. Earlier this month, about January 4th, I started ... a little shorter than they once were. Could it be that the iud is misplaced and irritating my uterus? ...

Mobile Questions and Answers

doctor1 MD

Mirena?? Periods?? It can be because of that